| Catalog Number |
2R8875 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a clearlink system, solution set leaked.After the set was spiked and primed, a leak was noted, and it appeared to originate from the white connector around the tubing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, pictures of the packaging and a diagram of the sample were provided for evaluation.During visual inspection of the provided photographic sample, the leak could not be visualized.Due to the nature of the provided samples, no further testing could be performed.Therefore, the cause of the condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.